... else expierenced this change, and why?
The reason why doctors are switching to ELIQUIS is because ELIQUIS was superior to warfarin for the primary endpoint of reducing the risk of stroke and systemic embolism. Superiority to warfarin was primarily attributable to a reduction in hemorrhagic stroke and ischemic strokes with hemorrhagic conversion compared to warfarin. ELIQUIS also showed significantly fewer major bleeds than warfarin. ELIQUIS treatment resulted in a significantly lower rate of all-cause death than did treatment with warfarin, primarily because of a reduction in cardiovascular death, particularly stroke deaths. Make sure that you do not use rifampin, carbamazepine, phenytoin, St. John’s Wort or similar drugs while taking ELIQUIS. Hope this answers your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2010 • 5 answers
Posted 10 Jun 2012 • 3 answers
Posted 7 Sep 2016 • 0 answers
Posted 10 Dec 2016 • 1 answer
Blood Disorders - I am experiencing hair thinning and hair loss from warfarin My doctor switched me?
Posted 21 Feb 2018 • 0 answers